Thermoelasticity and generalized thermoelasticity viewed as wave hierarchies

Scott, N.H (2008) Thermoelasticity and generalized thermoelasticity viewed as wave hierarchies. IMA Journal of Applied Mathematics, 73 (1). pp. 123-136. ISSN 0272-4960

[img]
Preview
PDF (hxm010.pdf)
Download (106kB) | Preview
Item Type: Article
Additional Information: mid:6315 dc:ueastatus:post-print formatted dc:ueahesastaffidentifier:0000757031438
Faculty \ School: Faculty of Science
Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Oct 2007
Last Modified: 21 Jul 2020 23:39
URI: https://ueaeprints.uea.ac.uk/id/eprint/17001
DOI: 10.1093/imamat/hxm010

Actions (login required)

View Item View Item